21 Jul 07:36
Have been using [...] cream for the last 6 months. Now my skin so thin if you touch me it bruises or if I fall or scrap something it will bleed. I am afraid to keep using it with such thin skin. Is there any suggestions on what to use on my skin
Please don't include specific medical product brand names or external links.
21 Jul 10:17
Erin please don't use D. any longer. 6 months is much too long. Your Gp should have told you that. If your skin is not too bad rub lemon in. Otherwise use oils or thick ointments like Vaseline for a while and see how that goes.
21 Jul 13:00
21 Jul 21:55
22 Jul 15:37
I think [...] is supposed to be used strictly two weeks on and two weeks off. I might be wrong, but I know my dermatologist told me it does thin the skin. Please check with your doctor before using it anymore.
22 Jul 17:28
Erin since I got on this page I have been trying to caution people on using steroid creams. That thinness of the skin last a very long time. I've been on creams for years and still my skin is thin. Getting a bit better but might have to do with Moringa. Not sure. You can check that out or start lemon like talks about. Maybe add tumeric to your diet. I can send you the elimination diet if you message me. Cut out sugar for sure. Maybe try aloe vera gel. It's not costly at all from the health food store. Blessings to you always.
23 Jul 03:51
When I started he doctor I questioned him on the 2 weeks. Because I can’t take pills or needle to a previous reaction to them he said just to use it once a day and I would be fine. The problem is it over 95 percent of my body and if I don’t use it I can hardly walk or move as the psoriasis makes my skin feel tight and raw.
Signup with Facebook
Why do I need to sign in?
Flaym is a supportive psoriasis community that depends on everyone being able to pitch in when they got something to share.
I have a Flaym account · Sign up with email
Forgive me, for I have skinned.
I saw a nutritionist who also d...
- feeling hopeful
Today my doc recommended I star...
- feeling insecure
I had a fall in April last year...
- feeling frustrated
Get support and advice on life with Psoriasis from our friendly Community Forum.
Already a member? Log in